hrcak mascot   Srce   HID

Izvorni znanstveni članak

On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives

Sajid Iqbal ; Department of Mathematics, University of Sargodha, Sub-Campus Bhakkar, Bhakkar, Pakistan
Kristina Krulić Himmelreich ; Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (226 KB) str. 91-106 preuzimanja: 704* citiraj
APA 6th Edition
Iqbal, S., Krulić Himmelreich, K. i Pečarić, J. (2014). On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives. Rad Hrvatske akademije znanosti i umjetnosti, (519=18), 91-106. Preuzeto s https://hrcak.srce.hr/127650
MLA 8th Edition
Iqbal, Sajid, et al. "On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 519=18, 2014, str. 91-106. https://hrcak.srce.hr/127650. Citirano 10.08.2020.
Chicago 17th Edition
Iqbal, Sajid, Kristina Krulić Himmelreich i Josip Pečarić. "On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives." Rad Hrvatske akademije znanosti i umjetnosti , br. 519=18 (2014): 91-106. https://hrcak.srce.hr/127650
Harvard
Iqbal, S., Krulić Himmelreich, K., i Pečarić, J. (2014). 'On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives', Rad Hrvatske akademije znanosti i umjetnosti, (519=18), str. 91-106. Preuzeto s: https://hrcak.srce.hr/127650 (Datum pristupa: 10.08.2020.)
Vancouver
Iqbal S, Krulić Himmelreich K, Pečarić J. On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2014 [pristupljeno 10.08.2020.];(519=18):91-106. Dostupno na: https://hrcak.srce.hr/127650
IEEE
S. Iqbal, K. Krulić Himmelreich i J. Pečarić, "On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 519=18, str. 91-106, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/127650. [Citirano: 10.08.2020.]

Sažetak
This paper is devoted to a new class of general weighted
Hardy-type inequalities for arbitrary convex functions with some applications to different type of fractional integrals and fractional derivatives.

Ključne riječi
Hardy-type inequalities; convex function; kernel; fractional derivative; fractional integrals

Projekti
HRZZ / IP / IP-2013-11-5435 / INEQUALITIES - Nejednakosti i primjene

Hrčak ID: 127650

URI
https://hrcak.srce.hr/127650

Posjeta: 819 *